Facebook Pixel
EmpowHER Guest

Pregnant?? Help!!

By Anonymous October 14, 2014 - 6:07pm
Rate This

I had the depo shot in may. When it came time to get it again in early August I didn't. I had sex on September 1 and was bleeding slightly. I had figured this to be my normal period. I got my period around October 6 maybe a little before I don't remember the exact date and it lasted until October 9. my period is usually short so I wasn't concerned. I started again today October 14. The blood is thick and dark and it's not enough to cover even a normal sized tampon. I've read a lot of things saying this could mean pregnancy. Anyone know? I've had cramping which is unusual as well as nausea. I've even thrown up twice. Headaches as well as gas. Thanks in advance

Add a Comment2 Comments

EmpowHER Guest

Okay so I had sex on the 3rd September and my boyfriend came in me , my period came on the 18th but it wasn't like normal. I had stomach cramps the week leading up to it and then I bleed for two days with clots but for the next 2-3 days it was just pinkish discharge. And I cramped for the whole week. Since then my boobs have gone bigger (no soreness or any sort of pain ) and I've got on and off headaches. I get out of breathe easily and feel really bloated and fat. However my period was just this month but its 3 days late and I've got stomach cramps and backache also I do eat a lot more than I use to and feel sick most of the time.... Could I be pregnant? Also I'm experiencing twinges in my stomach which I heard was the uterus growing ..... Please someone help me out x

October 19, 2014 - 7:25am

Hello Anonymous and thanks for your question.

With Depo-Provera use, it is more likely to take three or four months after the last shot before a woman can become pregnant. Some women take up to one or two years to conceive after stopping this form of birth control.

It's most likely that what you are experiencing in a change in your periods. The only way to know if you are pregnant is to take a pregnancy test and you may want to do that to get a definitive answer to your question.

Hope that helps,


October 14, 2014 - 6:19pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.